MathSciNet Relay Station
MathSciNet bibliographic data
MR1617713 28A80 (28A78 60D05 60G57)
Perkins, Edwin A.; Taylor, S. James The multifractal structure of super-Brownian motion. Ann. Inst. H. Poincaré Probab. Statist. 34 (1998), no. 1, 97–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement